# SDR CAL950884

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 991982318
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 64,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN LT WING L/E SPLICE ANGLE BETWEEN NR 3 AND NR 4 SLAT TRACKS.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-0.  (X)
